MathSciNet Relay Station
MathSciNet bibliographic data
MR1106939 (93d:53064) 53C35 (32L25 53C15 58H10)
Baston, R. J. Almost Hermitian symmetric manifolds. I. Local twistor theory. Duke Math. J. 63 (1991), no. 1, 81–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement